# SDR DALA2024071707228

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BTW STA Y=265-301 COORDINATE X=-22. SUMMARY OF NRC 00672: CORROSION LEVEL 2. SEAT TRACK BTW STA Y=265-301 COORDINATE X=-22 WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5, REPAIR 5, PAR 4, FIG 201. (LP #0451567)
